Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/10369
Title: Explicitly B-preinvex functions
Authors: Yang, XM
Yang, XQ 
Teo, KL
Keywords: B-preinvex functions
Explicitly B-preinvex functions
Lower semicontinuity
Issue Date: 2002
Publisher: North-Holland
Source: Journal of computational and applied mathematics, 2002, v. 146, no. 1, p. 25-36 How to cite?
Journal: Journal of computational and applied mathematics 
Abstract: This paper introduces a new class of functions, to be referred to as explicitly B-preinvex functions. Some properties of explicity B-preinvex functions are established, e.g., any local minimum of an explicitly B-preinvex function is also a global one and the summation of two functions, which are both B-preinvex and explicitly B-preinvex, is also a B-preinvex function and an explicitly B-preinvex function. Furthermore, it is shown that the explicit B-preinvexity, together with the intermediate-point B-preinvexity, implies B-preinvexity, while the explicit B-preinvexity, together with a lower semicontinuity, implies the B-preinvexity.
URI: http://hdl.handle.net/10397/10369
ISSN: 0377-0427
EISSN: 1879-1778
DOI: 10.1016/S0377-0427(02)00415-6
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

10
Last Week
0
Last month
0
Citations as of Aug 13, 2017

WEB OF SCIENCETM
Citations

9
Last Week
0
Last month
0
Citations as of Aug 12, 2017

Page view(s)

32
Last Week
2
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.